# SDR CALA9700463

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Web
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT AFT LAV FLOOR WEB AND STRAP CORRODED FROM BS 1016 TO AFT PRESSURE BULKHEAD AT LBL ZERO.  THE RIGHT AFT LAV FLOOR WEB AND STRAP WAS CORRODED FROM BS 1016 TO AFT PRESSURE BULKHEAD AT RBL ZERO.  BOTH AREAS WERE REPAIRED IAW SRM 51-70-13 AND 51-40-03.
